# SDR SIMA200100801

- Difficulty date: January 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL - FLT 4748 - FOUND 4A OVERHEAD LIGHT INOPERATIVE ISSUED MEL 33-13 AUTH 010220 CAT C.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT IAW SAAB AMM 33-52-00.  OPS CHECK GOOD.  (M)
